AMS eContent Search Results
Matches for: msc=(12J15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Anna Blaszczok and Franz-Viktor Kuhlmann. Corrections and notes to ``Value groups, residue fields and bad places of rational function fields''. Trans. Amer. Math. Soc. 367 (2015) 4505-4515.
Abstract, references, and article information   
View Article: PDF

[2] Ido Efrat. Compatible valuations and generalized Milnor $K$-theory. Trans. Amer. Math. Soc. 359 (2007) 4695-4709. MR 2320647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ido Efrat. A generalization of Marshall's equivalence relation. Trans. Amer. Math. Soc. 358 (2006) 2561-2577. MR 2204044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Franz-Viktor Kuhlmann. Value groups, residue fields, and bad places of rational function fields. Trans. Amer. Math. Soc. 356 (2004) 4559-4600. MR 2067134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ya'acov Peterzil, Anand Pillay and Sergei Starchenko. Simple algebraic and semialgebraic groups over real closed fields. Trans. Amer. Math. Soc. 352 (2000) 4421-4450. MR 1779482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Y. Peterzil, A. Pillay and S. Starchenko. Definably simple groups in o-minimal structures. Trans. Amer. Math. Soc. 352 (2000) 4397-4419. MR 1707202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Chris Miller and Sergei Starchenko. A growth dichotomy for o-minimal expansions of ordered groups. Trans. Amer. Math. Soc. 350 (1998) 3505-3521. MR 1491870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert O. Robson. Separating points from closed convex sets over ordered fields and a metric for $\tilde{R}^n$ . Trans. Amer. Math. Soc. 326 (1991) 89-99. MR 1091232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Thomas C. Craven. Approximation properties for orderings on $*$-fields . Trans. Amer. Math. Soc. 310 (1988) 837-850. MR 973179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ron Brown. Automorphisms and isomorphisms of real Henselian fields . Trans. Amer. Math. Soc. 307 (1988) 675-703. MR 940222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Norman L. Alling. Conway's field of surreal numbers . Trans. Amer. Math. Soc. 287 (1985) 365-386. MR 766225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1